# SDR DHL2007783520

- Difficulty date: June 2, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981467075
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT STA 560, STR 27R FWD SIDE, FWD BILGE AREA.  REMOVED CORROSION IAW B727 SRM 51-10-6, MATERIAL THICKNESS .090, MATERIAL REMAINING .058, FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  CUT OUT DAMAGED SECTION OF STRINGER 27R AT STA 560, 18 LONG IAW B727 SRM 53-10-3 FIG 1.  FABRICATED REPAIR PARTS, MATERIAL USED BAC1498-146-7075T6, 18 LONG, 2 EACH SPLICES, MATERIAL USED BAC 1498-131-7075T6 7075T6, 11.5 LONG IAW B727 SRM 53-10-3 FIG 1.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 51-10-2 AND 53-10-3 FIG 1.
